# SDR ZZDA2009399

- Difficulty date: November 9, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE SKIN, STA 954 TO 974, LONG L28R TO L29R, CORROSION.  ACCOMPLISHED FUSELAGE SKIN BLENDING WITHIN LIMITS PER B717 SRM 51-10-01 AND B717 SRM 51-22-01.
